Works matching DE "NUMERICAL solutions to Navier-Stokes equations"
Results: 308
A REGULARITY CRITERION FOR THE NAVIER-STOKES EQUATIONS IN TERMS OF ONE DIRECTIONAL DERIVATIVE OF THE VELOCITY FIELD.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 4, p. 373, doi. 10.1142/S0219530512500182
- By:
- Publication type:
- Article
Solution of the incompressible Navier-Stokes equations by the method of lines.
- Published in:
- International Journal for Numerical Methods in Fluids, 2016, v. 80, n. 5, p. 317, doi. 10.1002/fld.4083
- By:
- Publication type:
- Article
A Galerkin spectral method based on helical-wave decomposition for the incompressible Navier-Stokes equations.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 78, n. 3, p. 140, doi. 10.1002/fld.4013
- By:
- Publication type:
- Article
An aspect ratio agglomeration multigrid for unstructured grids.
- Published in:
- International Journal for Numerical Methods in Fluids, 2013, v. 72, n. 10, p. 1034, doi. 10.1002/fld.3773
- By:
- Publication type:
- Article
Multigrid preconditioning for time-periodic Navier-Stokes problems.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 595, doi. 10.1002/pamm.201510287
- By:
- Publication type:
- Article
Unconditional Convergence and Error Estimates for Bounded Numerical Solutions of the Barotropic Navier-Stokes System.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 4, p. 1208, doi. 10.1002/num.22140
- By:
- Publication type:
- Article
Iterative methods in penalty finite element discretizations for the Steady Navier-Stokes equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 1, p. 74, doi. 10.1002/num.21795
- By:
- Publication type:
- Article
Error analysis of a fully discrete finite element variational multiscale method for time-dependent incompressible Navier-Stokes equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2013, v. 29, n. 6, p. 2025, doi. 10.1002/num.21787
- By:
- Publication type:
- Article
Analysis of newton multilevel stabilized finite volume method for the three-dimensional stationary Navier-Stokes equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2013, v. 29, n. 6, p. 2146, doi. 10.1002/num.21798
- By:
- Publication type:
- Article
Existence of smooth solutions to the 3D Navier–Stokes equations based on numerical solutions by the Crank–Nicolson finite element method.
- Published in:
- Calcolo, 2024, v. 61, n. 3, p. 1, doi. 10.1007/s10092-024-00590-4
- By:
- Publication type:
- Article
Level set topology optimization of stationary fluid-structure interaction problems.
- Published in:
- Structural & Multidisciplinary Optimization, 2015, v. 52, n. 1, p. 179, doi. 10.1007/s00158-015-1229-9
- By:
- Publication type:
- Article
Numerical simulation of equilibrium air plasma flow in the induction chamber of a high-power plasmatron.
- Published in:
- Continuum Mechanics & Thermodynamics, 2023, v. 35, n. 4, p. 1689, doi. 10.1007/s00161-023-01192-1
- By:
- Publication type:
- Article
A Liouville theorem for the Stokes system in a half-space.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 1, p. 13, doi. 10.1007/s10958-013-1561-9
- By:
- Publication type:
- Article
Estimates of solutions to a perturbed Stokes system.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 1, p. 1, doi. 10.1007/s10958-013-1560-x
- By:
- Publication type:
- Article
On local regularity for suitable weak solutions of the Navier-Stokes equations near the boundary.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 178, n. 3, p. 282, doi. 10.1007/s10958-011-0548-7
- By:
- Publication type:
- Article
Research and Development of Criterial Correlations for the Optimal Grid Element Size Used for RANS Flow Simulation in Single and Compound Channels.
- Published in:
- Inventions (2411-5134), 2023, v. 8, n. 1, p. 4, doi. 10.3390/inventions8010004
- By:
- Publication type:
- Article
Simulation of reducing the drag of a Soyuz-type missile’s reentry vehicle with a coaxial disk placed in front of it.
- Published in:
- Technical Physics Letters, 2013, v. 39, n. 8, p. 748, doi. 10.1134/S106378501308021X
- By:
- Publication type:
- Article
Diffusive self-ignition of hydrogen upon efflux from a nozzle array.
- Published in:
- Technical Physics Letters, 2009, v. 35, n. 3, p. 200, doi. 10.1134/S106378500903002X
- By:
- Publication type:
- Article
ASYMPTOTIC ANALYSIS OF THE NAVIER-STOKES EQUATIONS IN A CURVED DOMAIN WITH A NON-CHARACTERISTIC BOUNDARY.
- Published in:
- Networks & Heterogeneous Media, 2012, v. 7, n. 4, p. 741, doi. 10.3934/nhm.2012.7.741
- By:
- Publication type:
- Article
Application of 2D Adaptive Mesh Refinement Method to Estimation of the Center of Vortices for Flow over a Wall-Mounted Plate.
- Published in:
- International Journal of Computational Methods, 2023, v. 20, n. 7, p. 1, doi. 10.1142/S021987622143012X
- By:
- Publication type:
- Article
Accuracy Verification of a 2D Adaptive Mesh Refinement Method Using Backward-Facing Step Flow of Low Reynolds Numbers.
- Published in:
- International Journal of Computational Methods, 2021, v. 18, n. 3, p. N.PAG, doi. 10.1142/S0219876220410121
- By:
- Publication type:
- Article
On the Two-Dimensional Muskat Problem with Monotone Large Initial Data.
- Published in:
- Communications on Pure & Applied Mathematics, 2017, v. 70, n. 6, p. 1115, doi. 10.1002/cpa.21669
- By:
- Publication type:
- Article
Numerical Hydroacoustic Analysis of NACA Foils in Marine Applications and Comparison of Their Acoustic Behavior.
- Published in:
- ISRN Mechanical Engineering, 2013, p. 1, doi. 10.1155/2013/714363
- By:
- Publication type:
- Article
Two-dimensional model of nanoparticle deposition in the alveolar ducts of the human lung.
- Published in:
- Applications & Applied Mathematics, 2017, v. 12, n. 1, p. 305
- By:
- Publication type:
- Article
The Effect of Major and Minor Axis of Elliptical Shape Pin Fins on Heat Transfer and Pressure Drop Characteristics.
- Published in:
- IUP Journal of Mechanical Engineering, 2016, v. 9, n. 2, p. 20
- By:
- Publication type:
- Article
APPLICATION OF A THREE-POINT EXPLICIT COMPACT DIFFERENCE SCHEME TO THE INCOMPRESSIBLE NAVIER-STOKES EQUATIONS
- Published in:
- Journal of Hydrodynamics, 2006, v. 18, n. 3, p. 151, doi. 10.1016/S1001-6058(06)60046-2
- By:
- Publication type:
- Article
Pulsatile Flow through Annular Space Bounded by Outer Porous Cylinder and an Inner Cylinder of Permeable Material.
- Published in:
- International Journal for Computational Methods in Engineering Science & Mechanics, 2012, v. 13, n. 6, p. 381, doi. 10.1080/15502287.2012.698708
- By:
- Publication type:
- Article
A Direct Numerical Simulation of Annular Two-Phase Laminar Flow and Heat Transfer in a Circular Pipe.
- Published in:
- International Journal for Computational Methods in Engineering Science & Mechanics, 2010, v. 11, n. 4, p. 230, doi. 10.1080/15502287.2010.483243
- By:
- Publication type:
- Article
A globally convergent semi-smooth Newton method for control-state constrained DAE optimal control problems.
- Published in:
- Computational Optimization & Applications, 2011, v. 48, n. 3, p. 601, doi. 10.1007/s10589-009-9275-0
- By:
- Publication type:
- Article
A structural model for the vortex tubes of isotropic turbulence.
- Published in:
- Theoretical & Computational Fluid Dynamics, 2009, v. 23, n. 1, p. 55, doi. 10.1007/s00162-009-0092-y
- By:
- Publication type:
- Article
On the Vanishing Viscosity Limit of 3D Navier-Stokes Equations under Slip Boundary Conditions in General Domains.
- Published in:
- Communications in Mathematical Physics, 2012, v. 316, n. 1, p. 171, doi. 10.1007/s00220-012-1581-1
- By:
- Publication type:
- Article
Smoothness of solutions of the Dirichlet problem for the biharmonic equation in nonsmooth 2D domains.
- Published in:
- Mathematical Notes, 2015, v. 98, n. 5/6, p. 999, doi. 10.1134/S0001434615110358
- By:
- Publication type:
- Article
Numerical simulation of a viscous separation flow around a rotating circular cylinder.
- Published in:
- Journal of Engineering Physics & Thermophysics, 2006, v. 79, n. 3, p. 496, doi. 10.1007/s10891-006-0126-x
- By:
- Publication type:
- Article
Improving the Lift Properties of a Wing in Takeoff and Landing by Means of a Boundary Layer Control System Using Ejector-Type Actuators.
- Published in:
- Technical Physics Letters, 2018, v. 44, n. 8, p. 687, doi. 10.1134/S106378501808014X
- By:
- Publication type:
- Article
SERRIN-TYPE BLOWUP CRITERION FOR FULL COMPRESSIBLE NAVIER-STOKES-MAXWELL SYSTEM WITH VACUUM.
- Published in:
- Communications on Pure & Applied Analysis, 2016, v. 15, n. 1, p. 161, doi. 10.3934/cpaa.2016.15.161
- By:
- Publication type:
- Article
CONVERGENCE RATE OF SOLUTIONS TOWARD STATIONARY SOLUTIONS TO A VISCOUS LIQUID-GAS TWO-PHASE FLOW MODEL IN A HALF LINE.
- Published in:
- Communications on Pure & Applied Analysis, 2015, v. 14, n. 5, p. 2021, doi. 10.3934/cpaa.2015.14.2021
- By:
- Publication type:
- Article
SOME NEW REGULARITY RESULTS OF PULLBACK ATTRACTORS FOR 2D NAVIER-STOKES EQUATIONS WITH DELAYS.
- Published in:
- Communications on Pure & Applied Analysis, 2015, v. 14, n. 5, p. 1603, doi. 10.3934/cpaa.2015.14.1603
- By:
- Publication type:
- Article
INFINITE-ENERGY SOLUTIONS FOR THE NAVIER-STOKES EQUATIONS IN A STRIP REVISITED.
- Published in:
- Communications on Pure & Applied Analysis, 2014, v. 13, n. 4, p. 1361, doi. 10.3934/cpaa.2014.13.1361
- By:
- Publication type:
- Article
GLOBAL EXISTENCE OF STRONG SOLUTIONS FOR 2-DIMENSIONAL NAVIER-STOKES EQUATIONS ON EXTERIOR DOMAINS WITH GROWING DATA AT INFINITY.
- Published in:
- Communications on Pure & Applied Analysis, 2014, v. 13, n. 4, p. 1613, doi. 10.3934/cpaa.2014.13.1613
- By:
- Publication type:
- Article
NOTE ON EVOLUTIONARY FREE PISTON PROBLEM FOR STOKES EQUATIONS WITH SLIP BOUNDARY CONDITIONS.
- Published in:
- Communications on Pure & Applied Analysis, 2014, v. 13, n. 4, p. 1629, doi. 10.3934/cpaa.2014.13.1629
- By:
- Publication type:
- Article
A SERRIN-TYPE REGULARITY CRITERION FOR THE NAVIER-STOKES EQUATIONS VIA ONE VELOCITY COMPONENT.
- Published in:
- Communications on Pure & Applied Analysis, 2013, v. 12, n. 1, p. 117, doi. 10.3934/cpaa.2013.12.117
- By:
- Publication type:
- Article
RESOLVENT ESTIMATES FOR A TWO-DIMENSIONAL NON-SELF-ADJOINT OPERATOR.
- Published in:
- Communications on Pure & Applied Analysis, 2013, v. 12, n. 1, p. 547, doi. 10.3934/cpaa.2013.12.547
- By:
- Publication type:
- Article
A numerical study on the conjugate natural convection in a circular pipe containing water.
- Published in:
- Journal of Mechanical Science & Technology, 2017, v. 31, n. 7, p. 3261, doi. 10.1007/s12206-017-0617-z
- By:
- Publication type:
- Article
On numerical stabilization of solutions of Stokes and Navier – Stokes equations by the boundary conditions.
- Published in:
- Russian Journal of Numerical Analysis & Mathematical Modelling, 2004, v. 19, n. 6, p. 477, doi. 10.1515/rnam.2004.19.6.477
- By:
- Publication type:
- Article
Global weak solutions in a three-dimensional Keller-Segel-Navier-Stokes system with subcritical sensitivity.
- Published in:
- Mathematical Models & Methods in Applied Sciences, 2017, v. 27, n. 14, p. 2745, doi. 10.1142/S0218202517500579
- By:
- Publication type:
- Article
Self-similar solutions of the Navier-Stokes equations on weak weighted Lorentz spaces.
- Published in:
- Acta Mathematica Sinica, 2015, v. 31, n. 1, p. 44, doi. 10.1007/s10114-015-3484-5
- By:
- Publication type:
- Article
Wavelets with differential relation.
- Published in:
- Acta Mathematica Sinica, 2011, v. 27, n. 5, p. 1011, doi. 10.1007/s10114-010-8188-2
- By:
- Publication type:
- Article
Remarks on one-dimensional Compressible Navier-Stokes equations with density-dependent viscosity and vacuum.
- Published in:
- Acta Mathematica Sinica, 2010, v. 26, n. 10, p. 2015, doi. 10.1007/s10114-009-7559-z
- By:
- Publication type:
- Article
Leray-deconvolution model to Navier-Stokes equations by finite element.
- Published in:
- Computational & Applied Mathematics, 2017, v. 36, n. 3, p. 1161, doi. 10.1007/s40314-015-0300-x
- By:
- Publication type:
- Article
The Burgers equation with periodic boundary conditions on an interval.
- Published in:
- Theoretical & Mathematical Physics, 2016, v. 188, n. 3, p. 1371, doi. 10.1134/S0040577916090087
- By:
- Publication type:
- Article